# SDR CA060215001

- Difficulty date: February 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 20,088 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: AERROQUIP206
- Condition: Cracked
- Location: Pitot Sys
- Part time: 1,873 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED PITOT/STATIC CHECK, THE AVIONICS TECHNICIAN DISCOVERED A LEAK ON THE LT PITOT CIRCUIT.  AFTER FURTHER TROUBLESHOOTING, THE TECHNICIAN DISCOVERED A HOSE THAT WAS CRACKED (MIL-H-5593-4).  THE HOSE WAS REPLACED AND THE SYSTEM WAS SERVICEABLE. (TC NR 20060215001)
